Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Issue 1
Issue 2
Issue 3
Issue 4
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Vitalii Marchenko
Splitting inequalities for differences of exponentials
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Vitalii Marchenko
Find more articles with the same subject classes
Primary
26D20
30B60
Secondary
42A65
46B15
40A30
42A10
Find more articles with the same keywords
splitting inequality
complex exponentials
differences of exponentials
minimal system
backward difference operator
linked system
C
0
-group
Downloads
Abstract
Abstract
Full article
Full article